# SDR SWAA2024102942498

- Difficulty date: September 27, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 65,864 hours, 39,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO RH 'Z' CHANNEL FROM STA 727E TO STA 747 RBL 21 WL 155.5 HAS MULTIPLE SPOTS OF CORROSION.<[01] REMOVED AND REPLACED RH Z-CHANNEL AT AFT CARGO STA 727 TO 767 PER SRM 51-40-02-0G-0 AND DWG#146A7502 SH 26;[02] VERIFIED CORRECTIVE ACTION STEP 1
